MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Back to Search Results |
| Model Number |
1845020 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that indigo attachment was getting hot and the procedure could be completed with other indigo attachment.There was no patient impact.
Additional Manufacturer Narrative
H3: analysis of the device is not competed as on date of this report.A follow-up report will be submitted once product analysis is completed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: model number: 1845000, serial/lot number: unknown, brand name: ipc® handpiece - indigo¿ drill.H6: codes of fdm b17, fdr c20 and img g04063 are applicable for model number: 1845000, serial/lot number: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis revealed worn and corroded bearings.Pre-repair temperature test results were as follows: t1 ¿ 84°f, t2 ¿ 87°f, and t3 ¿ 83°f.H6: previously applied codes of fdm b17, fdr c20 and fdc d16 are no longer applicable.Previously applied additional code of img g04130 is no longer applicable.H6: code of fdc d20 is applicable for model number: 1845000, serial/lot number: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.